Q. I feel lazy, dumb and my brain is foggy. Is it due to side effects of smoking weed?

Answered by
Dr. Suresh Kumar G D
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 13, 2019 and last reviewed on: Nov 14, 2019

Hello doctor,

I have a huge problem. In highschool, I smoked weed a couple of times when I was in 16-18 years of age. But now I feel lazier, dumber, my brain is constantly foggy. I am less human and less connected to the world. It feels like I am playing a video game through my eyes. I think it has something to to with my neural receptors. I want my old life back, I was smart, loved the world and a quick thinker. Now I have a hard time remembering even large parts of my life. Please help.

#

Hello,

Welcome to icliniq.com.

How long ago was the last time you smoked weed? Did you use any other street drugs? Sometimes using marijuana can cause depersonalization-derealization symptoms. You seem to experience something like that. It can happen to anyone. Smoking weed is one of the possible causes. Usually, these symptoms will fade away with time. Do not worry. If these symptoms are persistent and affecting your normal functioning, consult a psychiatrist in your city for evaluation. Psychotherapy like CBT (cognitive behavioral therapy), can be helpful. Sometimes, if there is any associated depression or anxiety, medication can be prescribed. Avoid smoking cannabis again. Keep yourself active, do exercise regularly and eat healthily.


The Probable causes:

Cannabis induced depersonalization.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I am suffering from derealization and depersonalization due to some drugs. Can I continue with drugs?

Query: Hello doctor, I am a 18-year-old male. I recently believe in having been suffering, and possibly still do, derealization and depersonalization from drug usage (tetrahydrocannabinol, psilocybin or psilocin), and I am currently recovering. Would future usage of these drugs under a better mindset crea...  Read Full »

Also Read


Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
What should I take to relieve Flagyl induced constipation?
Hello doctor, I am a 29-year-old female. I am trying to overcome constipation caused by the Flagyl antibiotic, and I do...  Read more»
How long should my dad continue the same dosage of medicines after a stent surgery?
Hello doctor, My father had a heart stent operation six months ago. Doctor prescribed some medicines, and still, he is u...  Read more»

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.